# SDR 97ZZZM777

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549131
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, FOUND CORROSION ON THE FLOORBEAM AT BS 946 AND 967 ON THE UPPER FLANGE UPPER SURFACE.  REPAIRED PER EA 5310-01541 AND BOEING TELEX ASA-SEA-97-0315RR.  REFERENCE ASAA9710067.
